# SDR IPXA2024120243168

- Difficulty date: November 28, 2024
- Submitted: December 2, 2024
- Operation: Air carrier
- Aircraft: N363UP
- Make and model: Boeing 767346
- Aircraft serial: 33494
- Aircraft time: 52,804 hours, 18,298 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Slat System
- Condition: Warning Message
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF RECEIVED Â€ŒLE SLAT ASYM EICASÂ€? T/S C/O IAW FIM 32-09-00/101 FAULT TREE 803 REV 143, PSEU BITE TEST SATIS NO FAULT FOUND. CONNECTOR D4434 CLEANED IAW SWPM 20-10-04 REV 87 & SENSOR S279 MEASURED BETWEEN PIN 9 & 10 GOT 18 OHM, CONNECTOR D4486 CLEANED IAW SWPM 20-10-04 REV 87 & SENSOR S279 MEASURED BTWN PIN 9/10 GOT 18 OHM IAW WDM 27-88-12-2 REV 105. PROX SENSOR/WIRING RESISTANCE CK C/O IAW FIM 32-09-00/101 FAULT TREE 805 (TABLE A) SENSOR S279 (P/N: 8-935-01), WIRING CKD BETWEEN D2166A PIN H10/G10 GOT 20 OHM. PRECAU DUE TO HIST RELAY K216/K353 R/R IAW SWPM 20-81-22 REV 87. P/N ON/OFF: BACR13CE2 S/N ON: TAG02089355  S/N OFF: NSN LEADING EDGE SLATS EXTENDED/RETRACTED SEVERALTIMESIAW AMM 27-81-00/201REV 143.NO FAULTS ON EICAS,BITE C/O ON PSEU IAW AMM32-09-04-704-013REV 143,TEST SATIS,NO FAULTS FOUND.
